The Representations and Continuity of the Metric Projections on Two Classes of Half-Spaces in Banach Spaces
Zihou Zhang and
Chunyan Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We show a necessary and sufficient condition for the existence of metric projection on a class of half-space in Banach space. Two representations of metric projections and are given, respectively, where stands for dual half-space of in dual space . By these representations, a series of continuity results of the metric projections and are given. We also provide the characterization that a metric projection is a linear bounded operator.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/908676.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/908676.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908676
DOI: 10.1155/2014/908676
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().